Spectral radius and degree sequence of a graph

Chia An Liu*, Chih-wen Weng

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


Let G be a simple connected graph of order n with degree sequence d 1,d2,⋯,dn in non-increasing order. The spectral radius ρ(G) of G is the largest eigenvalue of its adjacency matrix. For each positive integer ℓ at most n, we give a sharp upper bound for ρ(G) by a function of d1,d2,⋯,d , which generalizes a series of previous results.

Original languageEnglish
Pages (from-to)3511-3515
Number of pages5
JournalLinear Algebra and Its Applications
Issue number8
StatePublished - 2013


  • Adjacency matrix
  • Degree sequence
  • Graph
  • Spectral radius


Dive into the research topics of 'Spectral radius and degree sequence of a graph'. Together they form a unique fingerprint.

Cite this